# SDR 95ZZZM330

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FLORIDA, THE CENTER WING KEEL AREA HAS EXTENSIVE CORROSION DAMAGE ON THE RT SIDE.  FABRICATED AND INSTALLED REPAIRS FOR THE CENTER WING KEEL PANEL AND LONGERONS 29 LT AND RT IAW DC9 SRM 51-10-3, 51-30-0, 53-31-0 AND 51-10-2A.  N/R NR 027N1/-391.
